# SDR CALA2008120201114

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,657 hours, 29,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: BAC1509100146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG PIT TRANSITION INTERCOSTAL (U CHANNEL) RT STA 767-787 IS DAMAGED ON UPPER LEG.  REMOVED DAMAGED INTERCOSTAL IAW B737 SRM 51-40-02 MATERIAL ID, 7075-T6, .050", IC  0647302 IAW B737 SRM 53-60-04.  FABRICATED INTERCOSTAL IAW B737 SRM 53-60-04.  ALODINED AND PRIMED INTERCOSTAL IAW B737 SRM 51-20-01.  INSTALLED INTERCOSTAL IAW B737 SRM 51-40-02.
